# SDR SWAA2025021083472

- Difficulty date: January 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE WEB UPPER SURFACE BTW STA 663 TO STA 675; AT LEVEL LBL 30. CRACK LENGTH = 0.695 INCHES APPROX. 2024-780281<[01] ON STEP 5: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25.; [02] TOOL USED ON STEP 6: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 28-MAY-25; [03] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCTED BTW BS 663 TO BS 675 BTW LBL 24 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCTED BTW BS 663 TO BS 675 BTW LBL 24 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED ITEM 4  PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCTED BTW BS 663 TO BS 675 BTW LBL 24 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2. SEE INDIVIDUAL SIGN OFF BELOW. AS RII.
